# SDR UPS05M45623

- Difficulty date: October 17, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Inbd Lt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 6 INCH CRACK OF INBD LT FLAP OUTBD CLOSURE WEB.  IAW EO MD11-5750-23071-A CUT OUT DAMAGE AREA. ACCOMPLISHED EFEC, NO CRACKS FOUND. INSTALLED REPAIR DOUBLER PER EO MD11-5350-23071-A CONSIDERED PERMANENT REPAIR PER EO REPEAT INSP REQ'D EVERY C CK. EVERY C CHECK. REF D312135.
